U.S. doctors online nowAsk doctors free
Forest, MS
A 37-year-old female asked:

I'm on verapamil 180mg hydrochloride 25 cetirine 10mg& voltraren gel. my feet have swollen. could it be because of all these meds or somethin else?

1 doctor answer1 doctor weighed in
Dr. Calvin Weisberger
Cardiology 51 years experience
Swollen ankles: It could be related to drugs, talk with your doc. Other possibilities also exist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 19, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.